| Catalog Number |
9-PFO-3525 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 35-25mm amplatzer talisman pfo occluder was selected for implant on (b)(6) 2024 using a 9f amplatzer talisman delivery sheath.During implant the device took on a bulbous shape.The device was not released from the delivery cable.The device was removed from the patient and replaced with a new 35-25mm amplatzer talisman pfo occluder.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The patient status was unknown.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.It was indicated that there was not any anatomical interference, there was no angulation or kink in the delivery system upon deployment, and an 9f delivery system was used.Based on the available information, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.